Global attractors for the plate equation with nonlocal nonlinearity in unbounded domains


ARAT Z., Khanmamedov A. , SIMSEK S.

DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, vol.11, no.4, pp.361-379, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.4310/dpde.2014.v11.n4.a4
  • Title of Journal : DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.361-379

Abstract

We consider the initial value problem for the semilinear plate equation with nonlocal nonlinearity. We prove the existence of global attractor and then establish the regularity and finite dimensionality of this attractor.